The numerical solution of linear multi-term fractional differential equations: Systems of equations
MetadataShow full item record
AbstractThis article discusses how the numerical approximation of a linear multi-term fractional differential equation can be calculated by the reduction of the problem to a system of ordinary and fractional differential equations each of order at most unity.
CitationJournal of computational and applied mathematics, 2002, 148(2), 401-418.
DescriptionThis is a PDF version of a preprint submitted to Elsevier. The definitive version was published in the Journal of computational and applied mathematics and is available at www.elsevier.com
SponsorsThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.
The following license files are associated with this item: